# SDR ASAA2021122737009

- Difficulty date: December 27, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 46,968 hours, 13,821 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT WITH RECALL CHECK RIGHT PACK LIGHT CAME ON WENT OUT WITH MASTER CAUTION PUSH TO RESET. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 21-53 TASK 821 #2 PZTC SHOWED THIS PACK TCV FAULT CLEARED ON RESET.
